# SDR DALA2023011300294

- Difficulty date: January 13, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 22,959 hours, 2,935 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Ice Breaker
- Condition: Warning Message
- Location: Door Slides
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L AND 4R ESCAPE SLIDE ICE PROTECTION SHOWING FAILED ON BITE TEST.  REMOVED AND REPLACED 4L/4R ESCAPE SLIDE ICE PROTECTION, OPS CHECKED NORMAL PER A330 AMM 30-46-11. (9927460)
